... later. My breasts are tender off and on and my areola has gotten darker and larger and the glands are more prominent. I am almost one week late for my period. I took a pregnancy test but it said negative. Could I be pregnant or is what I am experiencing common with PLAN B? Thanks
7 Nov 2011
Okkiki6... depending on what Plan B is, the most frequent type of 'the morning contraceptive' is high dose estrogen... this will cause all of the symptoms you listed ... worrying won't help your period start... try to relax, I know it's scary ... but if taken in time, you should have nothing to worry about. I received my MSN in nursing at U of FL ... I think I got a good education ... any problems, I'll be here...
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Plan B (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Me and my partner had unprotected sex on the 6th of this month. The very next morning, about 8 hours after, I took plan B, but we had more sex the ...
1 answer • 16 Sep 2013
We had sex around a week before when her period would've started. She had taken plan b within 12-15 hours of the sex, I'm freaking out on ...
3 answers • 13 Dec 2013
Had sex then used plan b and a heavy period one week later... since I have not had a period for 6 months and suspected menopause. Something about ...
1 answer • 30 Jul 2014